# SDR AALA20141111031

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 36,023 hours, 4,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE SIGN AT SEAT 1D IS LOOSE FROM CEILING.  SECURED EMER EXIT LIGHT AT ROW 1D IAW MM 33-51-01.
